# SDR DALA2024051605253

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON HSTB HOLE #27 RH. SUMMARY OF NRC 00650: RH HORIZONTAL STABILIZER BARREL NUT HOLE #27 WAS REPAIRED IN ACCORDANCE WITH ER/A 617762-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS: REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 12MAY24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. UNDER LOG PAGE #0342523. ASSOCIATED ER/A 14-617762 ADDED FOR AC 9538. (LP #0344903)
